# SDR DL767050386

- Difficulty date: July 20, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- Aircraft time: 69,291 hours, 33,800 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED RUDDER INPUT AT ROTATION, THOROUGHLY CHECKED SYSTEM.  UNABLE TO DUPLICATE OR FIND FAULT.
